Abstract

Critical comments are made on a recent paper by Bergstein and Schachter [ J. Opt. Soc. Am. 54, 887 ( 1964)], which deals with the integral equations satisfied by the normal modes of laser resonators with plane-parallel end reflectors. It is pointed out that the paper lacks rigor, and that the numerical results do not agree very well with other published computations. The present state of knowledge relating to these integral equations is summarized.

© 1965 Optical Society of America

Full Article  |  PDF Article
More Like This
Resonant Modes of Optic Cavities of Small Fresnel Numbers

Leonard Bergstein and Harry Schachter
J. Opt. Soc. Am. 55(10) 1226-1233 (1965)

Optical Resonator Modes—Circular Reflectors of Spherical Curvature*

John C. Heurtley and William Streifer
J. Opt. Soc. Am. 55(11) 1472-1479 (1965)

Optical Resonator Modes—Rectangular Reflectors of Spherical Curvature*

William Streifer
J. Opt. Soc. Am. 55(7) 868-875 (1965)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (4)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Tables (1)

You do not have subscription access to this journal. Article tables are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (20)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription